# SDR USAA950326

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND .1250 INCH CRACK AT STATION 1437 LONGERON 3L IN SKIN.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER AND FILLER PER SRM 53-04 FIG 38 FIG 38 VIEW L.  (W)
